PhalloBoards - An Online Community to Discuss Penile Girth Enhancement

Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC: Issues with urination after filler

Issues with urination after filler 2 years 1 day ago #1308707749

I just had a touch up done with Morganstern last week. I plan on posting a thorough review of my results etc in a different thread , but In the meantime I had a question for those Of you who have had filler in the past (HA, PMMA or Ellanse).

Soon after a round of HA I feel like I have trouble finishing peeing , almost to the point where there is urine still “stuck” in my urethra after I finish. It’s pretty uncomfortable, but it typically subsides as swelling goes down. It’s almost as if I have to push the “implant” back toward the base to release the rest of my stream. The more I pee the more agitated it tends to get. After swelling goes down and things settle out completely , I almost feel like I have to milk from behind my Balls so that i don’t end up leaking the excess urine out. I’ve read one other user describe the same thing.

I know dr C would routinely give flomax- I’m curious why that is? Maybe this is somehow prostate related ? I’m 95% sure it’s not an STD bc it doesn’t burn when I pee, just feels uncomfortable “inside” the urethra afterwards . Any insight is appreciated

Please Log in or Create an account to join the conversation.

Issues with urination after filler 2 years 1 day ago #1308707750

I am on day seven after my silicon filler injections. I have to wear a wrap around it to keep the filler in place for the next 45 days. Due to the wrap, pee tends to stay in and drip afterwards. When the wrap is off I don't have any issues peeing.

Please Log in or Create an account to join the conversation.

Issues with urination after filler 1 year 11 months ago #1308707798

Dickwhitman79 wrote: I just had a touch up done with Morganstern last week. I plan on posting a thorough review of my results etc in a different thread , but In the meantime I had a question for those Of you who have had filler in the past (HA, PMMA or Ellanse).

Soon after a round of HA I feel like I have trouble finishing peeing , almost to the point where there is urine still “stuck” in my urethra after I finish. It’s pretty uncomfortable, but it typically subsides as swelling goes down. It’s almost as if I have to push the “implant” back toward the base to release the rest of my stream. The more I pee the more agitated it tends to get. After swelling goes down and things settle out completely , I almost feel like I have to milk from behind my Balls so that i don’t end up leaking the excess urine out. I’ve read one other user describe the same thing.

I know dr C would routinely give flomax- I’m curious why that is? Maybe this is somehow prostate related ? I’m 95% sure it’s not an STD bc it doesn’t burn when I pee, just feels uncomfortable “inside” the urethra afterwards . Any insight is appreciated


I talked to someone recently who's had that problem and he's never had a procedure done at all - so the cause could be any number of things. For this reason, I'd strongly advise reaching out to Dr. Carney and getting his opinion. I personally wouldn't be alarmed, as you've mentioned that it subsides post-swelling, but still, reach out to them.

Please Log in or Create an account to join the conversation.

Issues with urination after filler 1 year 11 months ago #1308707818

Skeptical_One wrote:

Dickwhitman79 wrote: I just had a touch up done with Morganstern last week. I plan on posting a thorough review of my results etc in a different thread , but In the meantime I had a question for those Of you who have had filler in the past (HA, PMMA or Ellanse).

Soon after a round of HA I feel like I have trouble finishing peeing , almost to the point where there is urine still “stuck” in my urethra after I finish. It’s pretty uncomfortable, but it typically subsides as swelling goes down. It’s almost as if I have to push the “implant” back toward the base to release the rest of my stream. The more I pee the more agitated it tends to get. After swelling goes down and things settle out completely , I almost feel like I have to milk from behind my Balls so that i don’t end up leaking the excess urine out. I’ve read one other user describe the same thing.

I know dr C would routinely give flomax- I’m curious why that is? Maybe this is somehow prostate related ? I’m 95% sure it’s not an STD bc it doesn’t burn when I pee, just feels uncomfortable “inside” the urethra afterwards . Any insight is appreciated


I talked to someone recently who's had that problem and he's never had a procedure done at all - so the cause could be any number of things. For this reason, I'd strongly advise reaching out to Dr. Carney and getting his opinion. I personally wouldn't be alarmed, as you've mentioned that it subsides post-swelling, but still, reach out to them.


It’s already gone away but it definitely happens each time I get filler for at least a week afterwards. I’ll reach out to dr Carney. Side note , I understand he’s joining the revival team full time very soon .

Please Log in or Create an account to join the conversation.

  • Page:
  • 1
Moderators: hoddle10bricebdstern22NoxcuseTexasDream